MathSciNet Relay Station
MathSciNet bibliographic data
MR2033858 (2004k:35199) 35K55 (35K05 35K20)
Souplet, Philippe Monotonicity of solutions and blow-up for semilinear parabolic equations with nonlinear memory. Z. Angew. Math. Phys. 55 (2004), no. 1, 28–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement